# SDR CALA0100154

- Difficulty date: February 22, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 20,954 hours, 4,672 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 9 INCH CRACK IN LT WING LEADING EDGE BETWEEN SLAT NR 3 & 4, WS 459.5.  THE CRACK WAS REPAIRED IAW ECRA 5721-01009 AND A DIP WAS ISSUED TO REINSPECT EVERY 1000 HOURS AND TO ACCOMPLISH A PERMANENT REPAIR WITHIN 1800 HOURS OR NEXT C4 CHECK.
